# SDR CALA2019101801763

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 62,184 hours, 22,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880036
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC INSPECTION OF R-1 WINDOW FRAME ,A CRACK WAS FOUND , REF FIG 12 PAGE 11 CRACK CONDITION #1 SHORT CRACK CRACK CONDITION # 1 SHORT CRACK OF R-1 WINDOW FRAME HAVE BEEN REPAIRED PER EC/RA 5311-02256. SEE FLEET CYCLE N/R # 9697716 ALL PAPERWORK COMPLETE AND COMPLETED ON NR#9697716 ECRA 5311-022 56 AND SFR 1022736
